Isochronism in the case of a focus
Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 964-966
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_5_a20,
author = {V. I. Chemodanov},
title = {Isochronism in the case of a focus},
journal = {Differencialʹnye uravneni\^a},
pages = {964--966},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_5_a20/}
}
V. I. Chemodanov. Isochronism in the case of a focus. Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 964-966. http://geodesic.mathdoc.fr/item/DE_1969_5_5_a20/